You may have phlebitis or a clot. But I hope you are not just concerned about the vein, but that this might be a wake up call to go into a hospital and get help for your addiction. You are abusing your body when you use heroin. It is ruining your life. Please get help! And if you are doing it because you are trying to escape from your misery & want to know the Author of joy, private message me to find out more.
Hi , if the vein hurts it is probably thrombophlebitis which is swelling and inflammation, of the vein, be careful as clots can develop with phlebitis.
Also get it looked at as abcesses can also develop with drug use.
Surgimenopause as said it all, as i feel like her.
Maybe you are trying to fight your demons but believe me you can win them demons too.
I wish you the best of luck, and if you feel like you want to message me, i will gladly give you the support you need,
Take care for now, and get that arm looked at, as you may need antibiotics if its infected.
If its thrombophlebitis there is a good gel called hirudoid, which is good in treating phlebitis.
I know someone that used to shoot meth and he busted a vein and I cannot recall if it swelled, but to this day..it looks almost like a purple spider under the skin. He's been clean for 9 yrs. You can get clean too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.